Journal of Function Spaces

Journal of Function Spaces / 2009 / Article

Open Access

Volume 7 |Article ID 102486 |

Dag Lukkassen, Gabriel Nguetseng, Hubert Nnang, Peter Wall, "Reiterated homogenization of nonlinear monotone operators in a general deterministic setting", Journal of Function Spaces, vol. 7, Article ID 102486, 32 pages, 2009.

Reiterated homogenization of nonlinear monotone operators in a general deterministic setting

Academic Editor: Björn Birnir
Received01 Jan 2008


We study reiterated homogenization of a nonlinear non-periodic elliptic differential operator in a general deterministic setting as opposed to the usual stochastic setting. Our approach proceeds from an appropriate notion of convergence termed reiterated Σ-convergence. A general deterministic homogenization theorem is proved and several concrete examples are studied under various structure hypotheses ranging from the classical periodicity hypothesis to more complicated, but realistic, structure hypotheses.

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.